# SDR SWAA2018100125658

- Difficulty date: August 24, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 239
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT AT ACTUATOR SLAT STATION 85.19 CRACKED AT FASTENER LOCATIONS.  REPAIRED NR 4 SLAT SKIN IAW EA.
